# SDR ABXA9600594

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 71128726
- Condition: Defective
- Location: Nr 4 Engine
- Part time: 2,780 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

NR 4 ENGINE FLAMED OUT DURING TAKEOFF ROLL.  REPLACED FUEL TEMPERATURE PROBE, FUEL CONTROL UNIT AND FUEL PUMP FILTERS. CHECKED FUEL CONTROL UNIT LINKAGE AND RIGGING.  CHECKED RIGGING OF EMERGENCY SHUTOFF VALVE.  CHECKED PS4 LINE AND BORESCOPED ENGINE.  REPLACED MAIN FUEL PUMP FOR PRECAUTIONARY MEASURES.  GROUND RAN ENGINE AND NO DEFECTS WERE NOTED.
